# SDR IPXA2017072719836

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS 768.27 - 772.85.  REPAIRED THE DOUBLER IAW EA 011-5730-01-A6910, REV I/R, AND EO MD11-5730-65061-A.  MAJOR.
